# SDR SWAA2025051267221

- Difficulty date: May 4, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 38,002 hours, 18,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OVERWING EXIT LOWER IDENTIFIERS HAVE BURNED OUT BULBS<[01] RE-LAMPED AND PERFORMED GOOD OPS CHECK OF BOTH FWD OVERWING EXIT LOWER IDENTIFIERS BULBS PER AMM 33-51-01-960-801
